# SDR CA151029026

- Difficulty date: October 27, 2015
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Cndair CL6002B19
- Aircraft time: 27,398 hours
- Engine: Ge CF343B1
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Pdu
- Part number: 601R931001
- Condition: Failed
- Location: Te Flap
- Part time: 16,375 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) FLAP HALFSPEED MESSAGE ON TAXI OUT - EXTENDING FLAPS FROM ZERO OT 8. CB RESET OK. AFTER TAKEOFF ON RETRACTION FLAP HALFSPEED MESSAGE CAME BACK. DECISION TO RETURN A/C TO AIRPORT. (FLAP SKEW DET. SYSTEM. M TO DEACTIVATE) MAINTENANCE FOUND FLAP POWER DRIVE UNIT (PDU) LT MOTOR/BRAKE FOUND TO BE FAILED. FLAPS PDU ASSY REPLACED IAW AMM 27-52-01. FLAPS SKEW DUMMY BOX REMOVED AND ORIGINAL SKEW DETECTION UNIT P/N 80-043-01 S/N A957 RE-INSTALLED AND FUNCTION CHECKED SERVICABLE. FLAPS SYSTEM OPS CHECKS CARRIED OUT AND GROUND CHECKS SERVICABLE. RII COMPLETED ON FLAP PDU ASSY FOR SAFETY OF INSTALLATION.
